# SDR SWI2025F01195

- Difficulty date: August 13, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N205SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000636
- Aircraft time: 20,957 hours, 12,800 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN L/H SEAT TRACK AT FR 84/85 HAS CORROSION  (C-CHECK RO 09/05/2025)EVALUATED CORROSION ON PASSENGER CABIN L/H SEAT TRACK AT FR 84/85 AND REMOVED DAMAGE BY BLENDING. DAMAGE 1 (UPPER FLANGE) DAMAGE IS FOUND OUT OF LIMITS. REF EMB SMR 53-23-10/AD01. DAMAGE 2 (CROWN TEETH) DAMAGE IS FOUND WITHIN LIMITS. REF ETD2025-170-926624. REPAIRED SEAT TRACK REF ETD 2025-170-926624
